# SDR SWAA2022033072866

- Difficulty date: February 15, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737*
- Aircraft serial: 30617
- Aircraft time: 61,780 hours, 31,376 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: R/H Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER SURFACE LEADING EDGE SLAT SKIN ACTUATOR RIB AROUND FASTENER SLAT STATION 451.97 AT RT WING 2022_109044 / [01] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 190023010; DUE DATE: 14-FEB-23;[02] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 190023010; DUE DATE: 14-FEB-23;[03] TOOL USED CALIPER P/N: 500-197-30 S/N:A21143423 DUE DATE: 16-OCT-22;[04] PERFORMED PERMANENT REPAIR LOCATED ON LOWER SURFACE LEADING EDGE SLAT SKIN ACTUATOR RIB AROUND FASTENER SLAT STATION 451.97 AT RT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8. MATERIAL USED: DOUBLER P/N: 7075-T6 0.071 P.O: 2021-203781; FILLER P/N: 7075-T6 0.063 P.O: 2021 194451; SEE INDIVIDUAL SING OFF BELOW.;[05] PERFORMED PERMANENT REPAIR LOCATED ON LOWER SURFACE LEADING EDGE SLAT SKIN ACTUATOR RIB AROUND FASTENER SLAT STATION 451.97 AT RT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8. MATERIAL USED: DOUBLER P/N: 7075-T6 0.071 P.O: 2021-203781; FILLER P/N: 7075-T6 0.063 P.O: 2021 194451; SEE INDIVIDUAL SING OFF BELOW. TASK COMPLETED
